# SDR AMTA200800214

- Difficulty date: March 9, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Engine: Ge CF650C
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Part serial: 13354
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTING AND LT AND RT ROWS 2-4 EGRESS LIGHTING INOPERATIVE.  FOUND FWD BATTERY POWER SUPPLY FAULTY.  REMOVED AND REPLACED FWD POWER SUPPLY ASSY IAW MM 33-51-01.  SEAT ROWS 2-4, OPS CKS GOOD.  (K)
